U.S. doctors online nowAsk doctors free
Virginia Beach, VA
A 84-year-old male asked about a 42-year-old female:

sis-in-law,42, 2nd shot of moderna on 03/29.fatigue and dizziness after that.last few days,mild migraine,ears ringing, buzz. head.found uti@ home. saw doc,bl/ur tests fine.antibio-5 d. history of migraine/tinnitus.was fine before vaccine. any advice?

2 doctor answers4 doctors weighed in
Dr. Donald Colantino
Internal Medicine 61 years experience
I'm not convinced that her symptoms,which are nonspecific, are vaccine induced. I also note that the migraine&tinnitus are not new symptoms. I don't understand the rationale for antibiotics if her urine test was fine. I would reassure her that she will return to her baseline health status soon.
Dr. Bennett Machanic
Neurology 52 years experience
Agree with Dr Colantino, and do not believe vaccine is the culprit. Treat conditions as needed. See neurologist if migraines get out of control.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 16-year-old member asked:

What could cause left eye pressure with left ear pain?

2 doctor answers10 doctors weighed in
Dr. Jeffrey Winston
Ophthalmology 40 years experience
Ear/Sinus Infection: An ear infection or sinus infection will cause facial pain which can cause pain in the ear or the eye. Taping on the face will elicit pain if the sinus is infected. An ear infection will usually have discharge or pain when pullin on the ear.
A 40-year-old member asked:

My 11 month old baby's nose is bleeding and mixed with mucous. what should I do? she is on omnicef (cefdinir) for and ear infection.

2 doctor answers12 doctors weighed in
Dr. Pedro Hernandez
Geriatrics 40 years experience
Notify Pediatrician: May try nasal saline solution to clean the nasal passages and make him/ her breath humidified air. Avoid aspirin. Notify the pediatrician office so he/ she be examined. If bleeding is too much take him to the emergency room.
A 36-year-old member asked:

I've had pink eye for about 2 and half weeks. Went to doc doctor last week, took tobramycin, now still have a red eye. What to do?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
Go back to doctor: You need to be re evaluated for persistant pink eye, it may be something more than just infection.It could be an inflammation due to allegy, or underlying iritis, you may need to see an opthalmologist if your doctor feels you should.
CA
A member asked:

My brother has a pe and a mass on lung with thyroid nodules. Never smoked. He is hospital 5 days INR still 1.1. Cat scan says possiable cancer. How will we know for sure ?

3 doctor answers11 doctors weighed in
Dr. William A Biermann
Medical Oncology 46 years experience
Biopsy when stable: The current studies suggest that there may be a cancer. The source could be the lung or thyroid. This could also be benign, but with the pe it will need further workup. After the pe is stabilized a biopsy is the only way to know.
Pickerington, OH
A 19-year-old female asked:

Had anal sex the day I ovulated. Was on birth control and used condom. Condom broke so took Plan B 5 hours after. Could I still be pregnant?

1 doctor answer4 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Depends: During sexual activity there are many points when sperm containing sexual fluids can leak & contaminate fingers or end up at your vaginal opening apart from the main event. If none of this fluid had access to your vagina, you can't get pregnant from sex using an alternative site.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 12, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.